Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 395, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 24, 2008, 11:19 PM CDT for 4 counties in Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2008, 11:19 PM CDT (04:19 UTC)
- Expired
- Jul 25, 2008, 12:00 AM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Audrain County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.3 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 250419 SVRLSX MOC007-137-163-173-250500- /O.NEW.KLSX.SV.W.0395.080725T0419Z-080725T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1119 PM CDT THU JUL 24 2008 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI SOUTHEASTERN MONROE COUNTY IN NORTHEAST MISSOURI WESTERN PIKE COUNTY IN NORTHEAST MISSOURI SOUTHERN RALLS COUNTY IN NORTHEAST MISSOURI * UNTIL MIDNIGHT CDT * AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF PERRY...OR 7 MILES EAST OF SANTA FE...AND WAS MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... PERRY... FARBER... VANDALIA... SPENCERBURG... CENTER... CURRYVILLE... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ST LOUIS. LAT...LON 3957 9138 3930 9129 3923 9173 3945 9182 TIME...MOT...LOC 0419Z 256DEG 13KT 3936 9168 $$ BRITT
2 follow-up statements
000
WWUS53 KLSX 250431
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 PM CDT THU JUL 24 2008
MOC137-250440-
/O.CAN.KLSX.SV.W.0395.000000T0000Z-080725T0500Z/
MONROE MO-
1130 PM CDT THU JUL 24 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING AS MOVED OUT OF MONROE
COUNTY. ADDITIONAL STRONG STORMS ARE MOVING INTO NORTHERN MONORE
COUNTY AND WILL MOVE SOUTH.
LAT...LON 3930 9129 3926 9166 3943 9172 3944 9172
3957 9138
TIME...MOT...LOC 0430Z 256DEG 13KT 3937 9163
$$
MOC007-163-173-250500-
/O.CON.KLSX.SV.W.0395.000000T0000Z-080725T0500Z/
AUDRAIN MO-PIKE MO-RALLS MO-
1130 PM CDT THU JUL 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...AND SOUTHERN
RALLS AND WESTERN PIKE COUNTIES IN NORTHEAST MISSOURI...
AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PERRY...OR 10 MILES NORTHWEST OF VANDALIA...AND WAS MOVING EAST
AT 15 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
VANDALIA...SPENCERBURG...CENTER AND CURRYVILLE.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3930 9129 3926 9166 3943 9172 3944 9172
3957 9138
TIME...MOT...LOC 0430Z 256DEG 13KT 3937 9163
$$
BRITT000
WWUS53 KLSX 250459
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 PM CDT THU JUL 24 2008
MOC007-163-173-250507-
/O.EXP.KLSX.SV.W.0395.000000T0000Z-080725T0500Z/
AUDRAIN MO-PIKE MO-RALLS MO-
1157 PM CDT THU JUL 24 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AUDRAIN COUNTY IN
CENTRAL MISSOURI...AND SOUTHERN RALLS AND WESTERN PIKE COUNTIES IN
NORTHEAST MISSOURI EXPIRES AT MIDNIGHT CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE. STRONG STORMS WILL CONTINUE TO MOVE ACROSS
PARTS OF AUDRAIN...RALLS AND PIKE COUNTIES THROUGH 1230 AM. THESE
STORMS WILL CAPABLE OF PRODUCING VERY HEAVY RAINFALL...FREQUENT
LIGHTNING...HAIL AND GUSTY WINDS.
LAT...LON 3930 9129 3926 9166 3943 9172 3944 9172
3957 9138
TIME...MOT...LOC 0457Z 256DEG 13KT 3939 9151
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 11:14 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 24, 11:14 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CDT THU JUL 24 2008
.UPDATE...
/920 PM CDT THU JUL 24 2008/
HAVE UPPED POPS TO CATEGORICAL WHERE I EXPECT TSRA TO SET UP OVER
THE NRN CWA TONIGHT. AREA OF TSRA HAS DEVELOPED QUICKLY OVER SRN
IA/NRN MO IN THE PAST TWO HOURS IN AXIS OF IMPRESSIVE 925-850MB
MOISTURE CONVERGENCE DEPICTED ON THE RUC. THIS FORCING PERSISTS
AND GRADUALLY DRIFTS EWD AHEAD OF THE SFC WARM FRONT TONIGHT. THIS
AXIS IS ALSO ALIGNED WITH THE UPPER FLOW WHICH SHOULD ALLOW FOR
TRAINING OVER THE FLASH FLOOD WATCH. ALSO HAVE INCREASE CLOUD
COVER ACCORDINGLY.
BRITT
&&
.DISCUSSION...
/432 PM CDT THU JUL 24 2008/
IT APPEARS THAT A WET PATTERN WILL DOMINATE OUR AREA INTO THE
WEEKEND. NWLY MID LEVEL FLOW WILL CONTINUE...AND WITH A VERY MOIST
ATMOSPHERE IN PLACE AT LEAST THRU THE NEXT 30HRS OR SO...IT WILL NOT
TAKE MUCH FORCING TO IGNITE NEW PCPN. FORCING FOR TONIGHT AND FRIDAY
WILL COME IN THE FORM OF A WRMFNT MOVING NEWD TOWARDS THE FA AND A
PAIR OF MCV STRUCTURES. THE FIRST OF THESE MCVS IS MOVING THRU SEWD
THRU THE FA ATTM...WHILE A SECOND WAITS ON DECK IN SERN NEBRASKA AND
IS EXPECTED TO MOVE THRU TONIGHT. GIVEN LARGE AMOUNT OF RAINFALL
THAT HAS ALREADY FALLEN (AND NEVER STOPPED IN PARTS OF NERN MO) OF 2
OR MORE INCHES AND LOW FFG VALUES...AND THE VERY EFFICIENT RAINFALL
PROCESSES IN PLACE WITH PWATS OVER 2 INCHES...NEW RAINFALL AMOUNTS
OVER AN INCH WILL NOT BE DIFFICULT TO ATTAIN WITH LOCALIZED 2 INCH
OR MORE AMOUNTS POSSIBLE. HAVE ISSUED A FFA FOR PARTS OF NERN/CNTRL
MO AND W CNTRL IL THRU 14Z. TEMPS WILL BE TRICKY TONIGHT GIVEN HOW
COOL A START WE WILL HAVE THIS EVENING. LEANED TOWARDS COOLER MOS...
BUT WITH SOME RECOVERY EXPECTED ON TEMPS THRU 6PM THIS EVENING...
WAS NOT AS GUNG-HO SINCE CLOUDS AND HI DWPTS SHOULD KEEP THINGS IN
CHECK.
FOCUS FOR PCPN SHOULD SHIFT INTO SWRN IL ON FRIDAY MORNING AND WITH
LITTLE RAINFALL RECEIVED THERE TODAY AND MUCH HIGHER FFG VALUES...
WILL TRIM THE FFA OFF HERE TO AREAS FURTHER W. NEW CONVECTION
EXPECTED TO FIRE IN THE NRN FA IN ADVANCE OF CDFNT ON FRIDAY AFTN.
THIS CONVECTION WILL THEN PUSH SWD FRIDAY NIGHT THRU MUCH OF THE
FA...ESPECIALLY THE NRN HALF. DECENT TEMP GRADIENT EXPECTED WITH
AREAS S OF THE WRMFNT OVER CNTRL MO TO PUSH AOA MOS TEMPS WHILE
AREAS IN CLOUDS AND PCPN MOST OF THE DAY N OF THE WRMFNT WILL BE AOB
MOS.
MAY SEE A BRIEF BREAK ON SATURDAY AND SATURDAY EVENING BEFORE THE
NEXT ROUND OF RAINFALL IS EXPECTED TO BEGIN LATE SATURDAY NIGHT AND
INTO SUNDAY. GOOD FORCING THRU THE COLUMN AND A VERY MOIST
ATMOSPHERE ONCE AGAIN SHOULD CONTRIBUTE TO DECENT QPF.
FOR THE EXTENDED PERIOD (SUNDAY NIGHT - THURSDAY)...MODELS ARE IN A
GENERAL CONSENSUS TO MAINTAIN NWLY FLOW OVER THE MID MS VALLEY...
BUT DIFFER TO VARYING DEGREES ON STRENGTH/AMPLIFICATION OF RIDGE
OVER THE WRN CONUS. THIS WILL ULTIMATELY IMPACT WHETHER OR NOT
DOLLY/S REMNANTS MAKE IT UP HERE AND WHETHER OR NOT WE WILL BE
IMPACTED BY NRN STREAM SHORTWAVES AS THEY CRASH ASHORE OVER THE PAC
NW AND DROP SEWD INTO THE OH VALLEY. PCPN FORECAST CONFIDENCE
THEREFORE WILL BE RATHER LOW WITH THIS FORECAST UNTIL WE GET A
BETTER HANDLE ON WHERE DOLLY/S REMNANTS ARE GOING TO GO AND HOW THIS
WILL AFFECT THE TRACK OF THE NRN STREAM WAVES. FOR NOW...DREW ON A
CONSENSUS SOLUTION AND PREVIOUS FORECAST TRENDS...WHICH WILL TRY TO
BRING DOLLY/S REMNANTS INTO THE AREA ON WEDNESDAY...AFTER TRAVERSING
THRU THE SWRN CONUS AND CNTRL PLAINS. AFTER AN INITIAL SHORTWAVE IS
EXPECTED TO AFFECT THE AREA ON SUNDAY NIGHT AND DROP A FNTL BDRY SWD
THRU THE AREA...ELY SFC FLOW WILL PERSIST THRU MUCH OF EARLY NEXT
WEEK WITH FNT STALLED TO OUR S UNTIL FNTL BDRY RISES NWD AGAIN WITH
WAVE AND POSSIBLE DOLLY REMNANTS ON WEDNESDAY BEFORE FRONT IS PUSHED
TO OUR S AGAIN. FNTL BDRY TO OUR S FOR MUCH OF THIS PERIOD SHOULD
KEEP DAYTIME HIGHS IN CHECK...AND PREFERRED TO LEAN TOWARDS 00Z GFS
ENSEMBLE MEAN VERSUS THE MUCH HOTTER OPERATIONAL GFS.
TES
&&
.AVIATION...
/1059 PM CDT THU JUL 24 2008/
FOR THE 06Z TAFS...SFC WRMFNT EXTDG FM NR MCI SE TO NR UNO WILL
CONT TO LIFT NEWD LT TGT AND FRI WITH SELY SFC WNDS VEERING ARND
TO A SWLY DIRECTION ON FRI. IT APRS THAT WITH THE LLJ STRENGTHENING
ACRS THE PLAINS THIS EVNG A NEW BAND OF TSRA HAVE DEVELOPED ACRS
NERN MO IN AN AREA OF STG 850 MB MOISTURE CNVG. WILL INCLUDE AT
LEAST A TEMPO GRP OF TSRA AT THE TAF SITES FM 06Z TO 10Z FRI. AT
PRESENT THE MAIN AXIS OF CONVECTION IS BTWN UIN AND COU BUT SHOULD
SEE AT LEAST SOME CONVECTION DVLP AND MOVE THRU UIN AND COU LT NGT.
THE CURRENT CONVECTION SHOULD ALSO SPREAD SEWD INTO STL AND SUS LT
TGT INTO EARLY FRI MRNG. MOST OF THIS CONVECTION SHOULD MOVE SE OF
THE TAF SITES BY MID MRNG.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 9 AM CDT FRIDAY FOR AUDRAIN-BOONE-
CALLAWAY-KNOX-LEWIS-LINCOLN-MARION-MONROE-MONTGOMERY-PIKE-
RALLS-SHELBY.
IL...FLASH FLOOD WATCH UNTIL 9 AM CDT FRIDAY FOR ADAMS IL-BROWN IL-
CALHOUN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 24, 4:44 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 444 PM CDT THU JUL 24 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 444 PM CDT THU JUL 24 2008 ...FLASH FLOOD WATCH UNTIL 9 AM CDT FRIDAY FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT OVER MUCH OF THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...AND HAIL UP TO PENNY SIZE. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ON FRIDAY. SOME OF THE STORMS MAY ALSO BE STRONG 0R SEVERE ACROSS CENTRAL AND EASTERN MISSOURI AND WEST CENTRAL ILLINOIS PRODUCING STRONG WINDS... HAIL...AND LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. THE COMBINATION OF HOT WEATHER AND HUMIDITY IS EXPECTED TO PUSH HEAT INDICES IN THE CITY OF ST. LOUIS TO AROUND 100 DEGREES ON SATURDAY AFTERNOON. THE CHANCE FOR THUNDERSTORMS WILL RETURN LATE ON SATURDAY NIGHT AND CONTINUE INTO SUNDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS TONIGHT DUE TO THE POTENTIAL FOR LARGE HAIL PRODUCING STORMS. SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 10:05 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Ralls | 40 min |
| Jul 24, 10:23 PM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 12 hr |
| Jul 25, 12:51 AM CDT | Flash Flood Warning | LSX | Audrain, Pike, Ralls | 12 hr |
| Jul 25, 2:20 AM CDT | River Flood Warning | LSX | Marion | 4 days |
| Jul 25, 7:08 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Montgomery | 5 hr |
| Jul 25, 9:54 AM CDT | River Flood Warning | LSX | Marion | 25 hr |
| Jul 25, 10:20 AM CDT | River Flood Warning | LSX | Lincoln | 29 hr |
| Jul 25, 10:20 AM CDT | River Flood Warning | LSX | Lincoln | 7 days |
| Jul 25, 10:23 AM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 8 hr |
| Jul 25, 11:35 AM CDT | River Flood Warning | LSX | Callaway, Osage | 24 hr |
| Jul 25, 11:35 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 10 days |
| Jul 25, 11:35 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 24 hr |
| Jul 25, 12:01 PM CDT | Areal Flood Warning | LSX | Boone, Callaway, Montgomery | 8 hr |
| Jul 25, 12:04 PM CDT | River Flood Warning | LSX | Marion | 34 hr |
| Jul 25, 12:04 PM CDT | River Flood Warning | LSX | Pike | 8 days |
| Jul 25, 12:04 PM CDT | River Flood Warning | LSX | Pike | 9 days |
| Jul 25, 12:04 PM CDT | River Flood Warning | LSX | Lincoln | 9 days |
| Jul 25, 12:04 PM CDT | River Flood Warning | LSX | Saint Charles | 10 days |
| Jul 25, 12:51 PM CDT | Areal Flood Warning | LSX | Audrain, Pike | 8 hr |
| Jul 25, 6:10 PM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 12 hr |
| Jul 25, 6:40 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.